Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A co-Frobenius Hopf algebra with a separable Galois extension is finite


Authors: M. Beattie, S. Dascalescu and S. Raianu
Journal: Proc. Amer. Math. Soc. 128 (2000), 3201-3203
MSC (1991): Primary 16W30
DOI: https://doi.org/10.1090/S0002-9939-00-05437-X
Published electronically: May 18, 2000
MathSciNet review: 1690974
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

If $H$ is a co-Frobenius Hopf algebra over a field, having a Galois $H$-object $A$which is separable over $A^{coH}$, its ring of coinvariants, then $H$ is finite dimensional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30


Additional Information

M. Beattie
Affiliation: Department of Mathematics and Computer Science, Mount Allison University, Sackville, New Brunswick, Canada E4L 1E6
Email: mbeattie@mta.ca

S. Dascalescu
Affiliation: University of Bucharest, Faculty of Mathematics, Str. Academiei 14, RO-70109 Bucharest 1, Romania
Email: sdascal@al.math.unibuc.ro

S. Raianu
Affiliation: University of Bucharest, Faculty of Mathematics, Str. Academiei 14, RO-70109 Bucharest 1, Romania
Email: sraianu@al.math.unibuc.ro

DOI: https://doi.org/10.1090/S0002-9939-00-05437-X
Received by editor(s): August 12, 1998
Received by editor(s) in revised form: January 15, 1999
Published electronically: May 18, 2000
Additional Notes: The first author’s research was partially supported by NSERC
The last two authors thank Mount Allison University for their kind hospitality.
Communicated by: Ken Goodearl
Article copyright: © Copyright 2000 American Mathematical Society